Osteoporosis Drugs to Carry Warning Label

 

Osteoporosis drugs like Fosamax and Boniva have been linked to increased risk of fractures in the thigh bone,” according to the FDA. Now, drug companies are being required to warn customers with new labeling on their products.  You can read all about this in recent article in the Washington Post (10/14, Stein). According to Sandra Kweder, deputy director of the FDA’s office of new drugs, they “will continue “evaluating the safety and effectiveness of bisphosphonates for long-term osteoporosis treatment. In the interim, it’s important for patients and healthcare professionals to have all the safety information available when determining the best course of treatment for osteoporosis.'”
The FDA also “advises patients to consult their doctors before deciding to stop taking bisphosphonates and to report any thigh or groin pain,” &&&US News and World Report (10/13, Hiatt) reported.

 

CLICK HERE FOR A FREE CONSULTATION

Fill out this form to receive a free initial consultation.

Name

Phone

Email

Message

CALL ME NOW!


Please leave this field empty.

Please leave this field empty.
icon